Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 413718, 19 pages
Research Article

A Godunov-Mixed Finite Element Method on Changing Meshes for the Nonlinear Sobolev Equations

School of Mathematics, Shandong University, Jinan 250100, China

Received 1 September 2012; Accepted 14 November 2012

Academic Editor: Xinan Hao

Copyright © 2012 Tongjun Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Qing-li Zhao, Zong-cheng Li, and You-zheng Ding, “Expanded Mixed Finite Element Method for the Two-Dimensional Sobolev Equation,” Journal of Applied Mathematics, vol. 2013, pp. 1–9, 2013. View at Publisher ยท View at Google Scholar